Open Access
Translator Disclaimer
2016 A New Version of the Central Limit Theorem
Enrique Villamor, Pablo Olivares
Afr. Diaspora J. Math. (N.S.) 19(1): 12-20 (2016).

Abstract

In this short note, we present a new version of the Central Limit Theorem whose proof is based on Levy's characterization of Brownian motion. The method in the proof may allow to extend the result to a more general context, e.g. to averaged sums of properly compensated dependent random variables.

Citation

Download Citation

Enrique Villamor. Pablo Olivares. "A New Version of the Central Limit Theorem." Afr. Diaspora J. Math. (N.S.) 19 (1) 12 - 20, 2016.

Information

Published: 2016
First available in Project Euclid: 14 September 2016

zbMATH: 1354.60023
MathSciNet: MR3511143

Subjects:
Primary: 60F05

Keywords: Brownian motion , central limit theorem , Martingales , Quadratic Variation , stochastic integral

Rights: Copyright © 2016 Mathematical Research Publishers

JOURNAL ARTICLE
9 PAGES


SHARE
Vol.19 • No. 1 • 2016
Back to Top